Peace Standard Pharmaceutical Industries is a limited liability company duly registered with the Pharmacists Council of Nigeria (PCN) presently with category A line registration.
Each 5ml of product contains
Paracetamol BP 125mg and
Chlorpheniramine maleate BP 2mg and
Ascorbic acid 25mg
Over the counter medicine
Cattafed gently soothes children’s cold and catarrh.
And whilst they are asleep, cattafed is busy
relieving other symptoms of cold like fever,
runny and blocked nose.
NAFDAC REG. NO. : A4-3279